Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: M
Number of items: 1.


Mastoi, Sanaullah and Ganie, Abdul Hamid and Saeed, Abdulkafi Mohammed and Ali, Umair and Rajput, Umair Ahmed and Mior Othman, Wan Ainun (2022) Numerical solution for two-dimensional partial differential equations using SM's method. Open Physics, 20 (1). pp. 142-154. ISSN 2391-5471, DOI

This list was generated on Sat Mar 2 11:33:41 2024 +08.